# SDR SPAA202504243001

- Difficulty date: March 13, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N708S
- Make and model: Boeing 737528
- Aircraft serial: 27424
- Aircraft time: 36,060 hours, 29,425 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Battery Pack
- Part number: AD20131A
- Part serial: 178350
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN LIGHT FAILED TO ILLUMINATE
